# SDR SWIA201230908

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 8,796 hours, 5,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK SEIZED AND HAD SMOKE IN CABIN.  (FLT 5214)  REPLACED LEFT AIR CYCLE MACHINE IN REFERENCE TO MM.  P/N OFF: GG670-95009-3   S/N OFF: 00729
